Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Hot tongue after epidural?

Has anyone ever heard about having a burning feeling in the tongue after a thoracic epidural (with IV sedation)? It has been there for over 3 weeks. I have not read anything like it online, there is no numbness (or relief from chest pain for that matter) anywhere, just this.

Strangely, it does go away when eating (it comes back soon after). Having heart/cholesterol problems means eating all the time is not a sustainable strategy.

If a doc is needed, I am not going back to the pain specialist.


  • The only thing I can advise you to do is see your doctor, that might be a sort of reaction to either the sedation or the medications in the injections. But they do need to figure it out so you can stay away from it.
Sign In or Register to comment.